ICU MEDICAL, INC. TD CATHETER, 7F, 4 LUMEN, 110 CM, HEPARIN COATED; CATHETERS AND ACCESSORIES
Back to Search Results |
| Catalog Number |
412290401 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
10/09/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is not expected to return for evaluation.The reported complaint cannot be confirmed without the returned sample.
Event or Problem Description
The event involved a td catheter, 7f, 4 lumen, 110 cm, heparin coated that was reported that the balloon burst open when used.There was a report of an unspecified injury.No additional details were provided.
Additional Manufacturer Narrative
Testing and investigation confirmed there were no product samples or photographs returned for investigation.Therefore, the complaint could not be confirmed and a complete investigation was not performed without the sample or mating device.A manufacturing batch record review was completed and there were no non-conformances found that would have contributed to the reported event.